# SDR CA110314008

- Difficulty date: March 10, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RUDDER LIMITER CAUTION MESSAGE APPEARS ON ED1. SPOILER STABILIZER CONTROL UNIT FOUND INOPERATIVE. SSCU REPLACED AND AIRCRAFT RETURNED IN SERVICE.
